MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-AB2080-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/02/2016
Type of Reportable Event Serious Injury
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The 1 year post-operative ct showed the presence of inflammation of the aorta with possible infection and aneurysm enlargement.The patient is reported to have previously underwent hernia repair several weeks before.The physician elected to explant the device; and cultures were taken intraoperatively during the explant procedure and the results reported as gram positive cocci.The procedure time is reported prolonged with units of blood provided.The patient was intubated and transferred to the icu for recovery.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key6217009
Report Number3008011247-2016-00140
Device Sequence Number13559406
Product Code MIH
UDI-Device IdentifierM701TVAB2080E1
UDI-Public+M701TVAB2080E1/$$3180515FS02271506/
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/15/2018
Device Model NumberTV-AB2080-E
Device Catalogue NumberTV-AB2080-E
Device Lot NumberFS022715-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2016
Initial Report FDA Received Date01/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SURGICAL GRAFT
Outcome Attributed to Adverse Event Other;